The brauer group of quotient spaces by linear group actions

Research output: Contribution to journalArticle

Abstract

It is proved that for a smooth compactification of a quotient space of a linear space by the action of a linear algebraic group, the Artin-Mumford birational invariant is effectively computable in terms of the 2-dimensional group cohomology of examples of groupsfor which the invariant is nontrivial are alsostudied.

Original languageEnglish (US)
Pages (from-to)455-485
Number of pages31
JournalMathematics of the USSR - Izvestija
Volume30
Issue number3
DOIs
StatePublished - Jun 30 1988

Fingerprint

Brauer Group
Quotient Space
Linear Group
Group Action
Linear Algebraic Groups
Cohomology of Groups
Invariant
Compactification
Linear Space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The brauer group of quotient spaces by linear group actions. / Bogomolov, Fedor.

In: Mathematics of the USSR - Izvestija, Vol. 30, No. 3, 30.06.1988, p. 455-485.

Research output: Contribution to journalArticle

@article{a02b0621016548c0a29d39977ae3c8be,
title = "The brauer group of quotient spaces by linear group actions",
abstract = "It is proved that for a smooth compactification of a quotient space of a linear space by the action of a linear algebraic group, the Artin-Mumford birational invariant is effectively computable in terms of the 2-dimensional group cohomology of examples of groupsfor which the invariant is nontrivial are alsostudied.",
author = "Fedor Bogomolov",
year = "1988",
month = "6",
day = "30",
doi = "10.1070/IM1988v030n03ABEH001024",
language = "English (US)",
volume = "30",
pages = "455--485",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "3",

}

TY - JOUR

T1 - The brauer group of quotient spaces by linear group actions

AU - Bogomolov, Fedor

PY - 1988/6/30

Y1 - 1988/6/30

N2 - It is proved that for a smooth compactification of a quotient space of a linear space by the action of a linear algebraic group, the Artin-Mumford birational invariant is effectively computable in terms of the 2-dimensional group cohomology of examples of groupsfor which the invariant is nontrivial are alsostudied.

AB - It is proved that for a smooth compactification of a quotient space of a linear space by the action of a linear algebraic group, the Artin-Mumford birational invariant is effectively computable in terms of the 2-dimensional group cohomology of examples of groupsfor which the invariant is nontrivial are alsostudied.

UR - http://www.scopus.com/inward/record.url?scp=0000237634&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000237634&partnerID=8YFLogxK

U2 - 10.1070/IM1988v030n03ABEH001024

DO - 10.1070/IM1988v030n03ABEH001024

M3 - Article

VL - 30

SP - 455

EP - 485

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 3

ER -